Patient :Ive had really bad allergies and asthma this year, compounded by a terrible upper respiratory infection that lasted 10 weeks. I've been on Singulair for about 2 months, and it's been working pretty good until lately. I've been taking it with either Zyrtec or Allegra the whole time. I still take Albuterol every time I exercise, but the past week I've had to take it in the morning and at night. Also, the doctor gave me a steroid shot as well as a 5 day steroid pack when I was first prescribed the Singulair. I'm concerned with the amount of meds I'm taking, and now it seems they are losing effectiveness. I guess I am just wondering if it's normal to have to use the albuterol so much with the amount of other meds I'm on, and if they should be losing effectiveness so soon. Thanks!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.